Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 17 years old and i started the depo roughly 9 months ago (3 shots worth) and never realized that it was the depo causing my headaches, hair loss, moodyness, im constantly tired, dizzy and gained a massive amount if weight. I weighed 130 pounds I'm 5'7 so i was fairly thin and happy with my body but, after taking the depo im not 197 pounds!! I have gained so much weight i even have stretch marks from it!! I used to be able to eat what i wanted and never gained a pound now I don't even want to eat with how awful my body looks. I never changed anything i was doing. I ate the same and did everything the same. The depo was the worst thing ever. It has completely changed me for the worse and my body.i used to be on the pill before the depo and it worked well for my body but i would forget to take it. Im suppoused to get another dose of the shot next week but im switching back to the pill. Anyone who is considering the depo should reconsider because it is awful 

Loading...

My daughter has been taking this for about a year or 2, she has stretch marks pretty much every where and her moods were dire on it as well as the weight gain, headaches, pains in her tummy too.  All the doctor says is to try bio oil on the marks, they will never go away, she is only 19! Am so upset for her.

Reply

Loading...